Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep C+HIV, Edema
Jun 18, 2003

I am so scared. I have blownup like a balloon, my Doc had me on 8 Percocettes a day, and D4T. Knowing I was Hep B+C+. I've changed Dr.s b/c she took me off all pain meds, just stopped because I had gained about 15 pounds in a month. The new Doc seems great, I've had a CT Scan, no results as of yet, but she cannot seem to figure out why my liver is so enlarged. She said it usualls shrinks in people w/cirrohis. She has me on Oxycontin, and wants me back on Sustiva, no D4T, but that will interfere with my methadone. I don't want to go up, I just came down from 100 mg to 65 mg in a year. any suggestions as to what other drug would be a good choice for someone in my situation, I have had a genotype, ad phenotype and luckily am sensitiveall the medications. The only one I cant tolerate is AZT

Response from Dr. Henry

It would be helfpul to know more about your past and current HIV status (including all current meds). Your liver function, cardiac function, kidney function, nutrional status, hormonal status, blood count-all can impact fluid status. If you have hepatitis C have you had a liver biopsy? You have no evidence for lactic acidosis I preseume? I can't be any more specific other than raising those issues. KH



Previous
Lactic Acidosis=Death?
Next
bumps on tongue and throat

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement